RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2017, Volume 24, Number 3, Pages 280–287 (Mi mais564)  

Singularly perturbed elliptic Dirichlet problem with three-band boundary layer

V. A. Beloshapko

Lomonosov Moscow State University, 1 Leninskiye Gory, Moscow 119991, Russia

Abstract: A singularly perturbed elliptic problem with Dirichlet boundary conditions is considered in the case of multiple roots of the degenerate equation. A three-zone boundary layer arises in the vicinity of the domain boundary with a different scale of boundary-layer variables and a different behaviour of the solution in different zones. The asymptotic expansion of the solution being in fractional powers of the small parameter, boundary-layer series are constructed using a non-standard algorithm. A complete asymptotic expansion of the solution is constructed and justified.

Keywords: singularly perturbed elliptic equation, case of multiple root of the degenerate equation, asymptotic expansion of boundary layer type solution, three-band boundary layer.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-04619_а
This work was supported by RFBR, project No 15-01-04619.


DOI: https://doi.org/10.18255/1818-1015-2017-3-280-287

Full text: PDF file (553 kB)
References: PDF file   HTML file

UDC: 519.632.34
Received: 15.12.2016

Citation: V. A. Beloshapko, “Singularly perturbed elliptic Dirichlet problem with three-band boundary layer”, Model. Anal. Inform. Sist., 24:3 (2017), 280–287

Citation in format AMSBIB
\Bibitem{Bel17}
\by V.~A.~Beloshapko
\paper Singularly perturbed elliptic Dirichlet problem with three-band boundary layer
\jour Model. Anal. Inform. Sist.
\yr 2017
\vol 24
\issue 3
\pages 280--287
\mathnet{http://mi.mathnet.ru/mais564}
\crossref{https://doi.org/10.18255/1818-1015-2017-3-280-287}
\elib{http://elibrary.ru/item.asp?id=29332971}


Linking options:
  • http://mi.mathnet.ru/eng/mais564
  • http://mi.mathnet.ru/eng/mais/v24/i3/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:105
    Full text:29
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020